| Catalog Number |
MZ9270 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector was leaking.The following information was received by the initial reporter with the following verbatim it was reported by customer that the filter is leaking.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
The customer reported the filter was leaking, and returned 2 samples of material mz9270, lot 23029243.Upon initial visual examination, the sets had no defects or abnormalities.The set was infused with water from a 10 ml bd syringe, and the complaint of leakage was verified from the filter/tubing outlet connection.The manufacturing site is working on the root cause through a funded project to ensure that the risk of recurrence for the issue is addressed.A quality alert was generated 07nov2024 to communicate the failure and reinforce the correct method of joining the components (tubing/pediatric filter).The issue is a high priority for bd quality.